We present the case of a child who had had a previous episode of torsades de pointes (TdP) and who was scheduled for elective surgery under general anesthesia. The pathophysiology of this condition and the anesthesia concerns are discussed. An 8-year-old male with a history of osteogenic sarcoma had undergone an uneventful limb salvage procedure 2 years earlier. During a subsequent admission to the hospital, he had had a cardiopulmonary arrest with complete recovery. Telemetry electrocardiogram (ECG) rhythm recordings obtained during the event showed TdP that degenerated into ventricular fibrillation, which then terminated spontaneously. On a subsequent ECG, the QTc interval was 694 ms. The prolonged QT interval was attributed to homeopathic use of cesium chloride supplements and the QT interval normalized after cesium was stopped. He presented for an elective procedure and, with an anesthetic plan that emphasized medications without known effect on the QT interval, had an uneventful perioperative course. The optimal anesthesia plan for patients with prolonged QT or those suspected to be at risk for prolongation of the QT interval has not been well described. Available evidence suggests that using total intravenous anesthesia with propofol may be the safest and was used uneventfully in this case. Additionally, this case emphasizes the need to inquire about the use of supplements and naturopathic medications, even in children, that may have life-threatening side effects or interactions with anesthetic agents.